# SDR 97ZZZX1758

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30XY
- Make and model: Beech 200BEECH
- Aircraft serial: BB305
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 1019500191
- Condition: Cracked
- Location: Exhaust Flange
- Part time: 356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STACK CRACKED AT FLANGE APPROXIMATELY 6 INCHES IN LENGTH.  DEFECT FOUND ON PRE-FLIGHT INSPECTION.  SUBMITTER SUGGESTS ENGINE EXHAUST STACKS BE LOOKED AT CLOSELY ON POST-FLIGHT INSPECTIONS.  NEW EXHAUST STACKS P/N 101-950022-1 SEEM TO HOLD UP BETTER BECAUSE OF REINFORCEMENTS INSTALLED DURING MANUFACTURE.
